NSE characterization of projective special linear group L 5 (2)
Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014), p. 123-132
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2014__132__123_0,
     author = {Liu, Shitian},
     title = {NSE characterization of projective special linear group ${L}\_{5}(2)$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {132},
     year = {2014},
     pages = {123-132},
     zbl = {06379720},
     mrnumber = {3276830},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__132__123_0}
}
Liu, Shitian. NSE characterization of projective special linear group ${L}_{5}(2)$. Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014) pp. 123-132. http://www.numdam.org/item/RSMUP_2014__132__123_0/

[1] J. H. Conway - R. T. Curtis - S. P. Norton - R. A. Parker - R. A. Wilson, Atlas of finite groups: Maximal subgroups and ordinary characters for simple groups, Oxford University Press, Eynsham, 1985. | MR 827219 | Zbl 0568.20001

[2] W. J. Shi, A new characterization of the sporadic simple groups, In: Proc. of the 1987 Singapore Conf., de Gruyter, Berlin, 1989, pp. 531–540. | MR 981868 | Zbl 0657.20017

[3] C. G. Shao - W. J. Shi - Q. H. Jiang, A characterization of simple K 3 -groups, Adv. Math. China 38 (2009), pp. 327–330 (in chinese). | MR 2561800 | Zbl 1165.20020

[4] C. G. Shao - W. J. Shi - Q. H. Jiang, Characterization of simple K 4 -groups, Front. Math. China 3 (3) (2008), pp. 355–370. | MR 2425160 | Zbl 1165.20020

[5] S. Guo - S. Liu - W. Shi, A new characterization of alternating group A 13 , Far East J. Math. Sci. 62 (1) (2012), pp. 15–28. | MR 2961573 | Zbl 1258.20012

[6] S. Liu, A characterization of L 5 (2) , Arch. Sci. 65 (11) (2012), pp. 42–48.

[7] S. Liu - R. Zhang, A new characterization of A 12 , Math. Sci. 6 (2012), Art. 30, 4 pp. | MR 3030361 | Zbl 1270.20012

[8] A. R. Khalili Asboei - S. S. Salehi Amiri - A. Iranmanesh - A. Tehranian, A characterization of sporadic simple groups by NSE and order, J. Algebra Appl. 12 (2) (2013), 1250158 (3 pages). | MR 3005607 | Zbl 1263.20015

[9] M. Khatami - B. Khosravi - Z. Akhlaghi, A new characterization for some linear groups, Monatsh. Math. 163 (2011), pp. 39–50. | MR 2787581 | Zbl 1216.20022

[10] R. Shen - C. Shao - Q. Jiang - W. Shi - V. Mazurov, A new characterization of A 5 , Monatsh. Math. 160 (2010), pp. 337–341. | MR 2661315 | Zbl 1196.20032

[11] S. Liu, A characterization of L 3 (4) , ScienceAsia 39 (2013), pp. 436–439.

[12] S. Liu, A characterization of L 2 (16) , Wulfenia 19 (11) (2012), pp. 291–298.

[13] G. Miller, Addition to a theorem due to Frobenius, Bull. Amer. Math. Soc. 11 (1) (1904), pp. 67. | JFM 35.0164.05 | MR 1558165

[14] G. Frobenius, Verallgemeinerung des Sylowschen Satze, Berl. Ber. (1895), pp. 981–993. | JFM 26.0158.01

[15] M. Hall, The theory of groups, The Macmillan co., New York, N.Y. 1959. | MR 103215 | Zbl 0116.25403

[16] W. Shi, On simple K 4 -group, Chinese Sci. Bull. 36 (17) (1991), pp. 1281–1283 (in chinese). | MR 1097091

[17] A. Jafarzadeh - A. Iranmanesh, On simple K n -groups for n=5,6 , In Groups St. Andrews 2005 in Oxford, Vol. 2, Cambridge University Press, Cambridge, 2007, pp. 517–526. | MR 2331610 | Zbl 1115.20009

[18] M. Herzog, On finite simple groups divisible by three primes only, J. Algebra 10 (1968), pp. 383–388. | MR 233881 | Zbl 0167.29101